Vol. 8, No. 3, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On the isometries of certain function-spaces

John W. Lamperti

Vol. 8 (1958), No. 3, 459–466
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 14 April 1958
Published: 1 September 1958
Authors
John W. Lamperti